# SDR DL76L071447

- Difficulty date: November 11, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 55,117 hours, 8,254 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: Lt Slide Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

L WING SLIDE MSG ON EICAS W/EMERG DOORS LIGHT ON OVERHEAD PANEL INTERMITTENT ON TAXI.  FWD TO MCO/PLAC PER MEL 52-71-01.  LT OVERWING SLIDE DOOR VERIFIED CLOSED AND FAIRED.  DISARMED EMERGENCY EVAC SYSTEM PER AMM.  REMOVED LT FWD AND A OVERWING HATCHES.  REMOVED DEBRIS FROM SENSORS.  PERFORMED ESCAPE HATCH INDICATION CIRCUIT CK, CKS GOOD.  OVERWING SLI DOOR LATCH AND ACTUATORS WERE REPLACED IN ANOTHER LOG ENTRY PERFORMED LT SLIDE DOOR SENSOR CK.  CHECKED GOOD.  MCO AND PLACARD REMOVED.
